Facebook Instagram Twitter RSS Feed PodBean Back to top on side

Information Page of SAS Employee

Publications

prof. RNDr. Michal Fečkan, DrSc.

On this page, you can search the on-line database of the Slovak Academy of Sciences for the publications.

Select year/category for a list of publications:
  • ABBAS, Mohamed I. - FEČKAN, Michal**. Investigation of an Implicit Hadamard Fractional Differential Equation with Riemann-Stieltjes Integral Boundary Condition. In Mathematica Slovaca, 2022, vol. 72, no. 4, p. 925-934. (2021: 0.996 - IF, Q2 - JCR, 0.432 - SJR, Q2 - SJR). ISSN 0139-9918. Dostupné na: https://doi.org/10.1515/ms-2022-0063 Type: ADNA
  • BAGHANI, Hamid - FEČKAN, Michal - FAROKHI-OSTAD, Javad - ALZABUT, Jehad. New Existence and Uniqueness Result for Fractional Bagley-Torvik Differential Equation. In Miskolc Mathematical Notes, 2022, vol. 23, no. 2, p. 537-549. (2021: 1.220 - IF, Q2 - JCR, 0.438 - SJR, Q3 - SJR). ISSN 1787-2405. Dostupné na: https://doi.org/10.18514/MMN.2022.3702 Type: ADEA
  • BATTELLI, Flaviano - FEČKAN, Michal. General Melnikov Approach to Implicit ODE´s. In Journal of Dynamics and Differential Equations, 2022, vol. 34, p. 365-397. (2021: 1.819 - IF, Q1 - JCR, 1.173 - SJR, Q1 - SJR). ISSN 1040-7294. Dostupné na: https://doi.org/10.1007/s10884-020-09859-y Type: ADCA
  • BENIA, Kheireddine - BEDDANI, Moustafa - FEČKAN, Michal - HEDIA, Benaouda**. Existence result for a problem involving ψ-Riemann-Liouville fractional derivative on unbounded domain. In Differential Equations and Applications, 2022, vol. 14, no. 1, p. 83-97. ISSN 1847-120X. Dostupné na: https://doi.org/10.7153/dea-2022-14-06 Type: ADEB
  • CAO, Xiaokai - FEČKAN, Michal - SHEN, Dong - WANG, JinRong**. Iterative learning control for impulsive multi-agent systems with varying trial lengths. In Nonlinear Analysis : Modelling and Control, 2022, vol. 27, no. 3, p. 445-465. (2021: 2.217 - IF, Q1 - JCR, 0.602 - SJR, Q2 - SJR). ISSN 1392-5113. Dostupné na: https://doi.org/10.15388/namc.2022.27.25475 Type: ADMA
  • DILNA, Nataliya** - FEČKAN, Michal. Exact Solvability Conditions for the Non-Local Initial Value Problem for Systems of Linear Fractional Functional Differential Equations. In Mathematics, 2022, vol. 10, art. no. 1759. (2021: 2.592 - IF, Q1 - JCR, 0.538 - SJR, Q2 - SJR). ISSN 2227-7390. Dostupné na: https://doi.org/10.3390/math10101759 Type: ADCA
  • FEČKAN, Michal - LIU, Kui - WANG, JinRong**. (ω, T)-periodic solutions of impulsive evolution equations. In Evolution Equations and Control Theory, 2022, vol. 11, no. 2, p. 415-437. (2021: 1.169 - IF, Q2 - JCR, 0.606 - SJR, Q2 - SJR). ISSN 2163-2480. Dostupné na: https://doi.org/10.3934/eect.2021006 Type: ADCA
  • FEČKAN, Michal - WANG, JinRong** - ZHANG, W. Existence of Solutions for Nonlinear Elliptic Equations Modeling the Steady Flow of the Antarctic Circumpolar Current. In Differential and Integral Equations, 2022, vol. 35, no. 5-6, p. 277-298. (2021: 1.263 - IF, Q2 - JCR, 1.037 - SJR, Q1 - SJR). ISSN 0893-4983. Dostupné na internete: https://www.researchgate.net/publication/358954590_Existence_of_Solutions_for_Nonlinear_Elliptic_Equations_Modeling_the_Steady_Flow_of_the_Antarctic_Circumpolar_Current Type: ADCA
  • FEČKAN, Michal - LI, Qixiang - WANG, JinRong**. Existence and Ulam-Hyers stability of positive solutions for a nonlinear model for the Antarctic Circumpolar Current. In Monatshefte für Mathematik, 2022, vol. 197, no. 3, p. 419-434. (2021: 0.901 - IF, Q3 - JCR, 0.607 - SJR, Q2 - SJR). ISSN 0026-9255. Dostupné na: https://doi.org/10.1007/s00605-021-01618-5 Type: ADCA
  • FEČKAN, Michal - URAZBOEV, Gayrat - BALTAEVA, Iroda. Inverse Scattering and Loaded Modified Korteweg-de Vries Equation. In Journal of Siberian Federal University. Mathematics and Physics, 2022, vol. 15, no. 2, p. 176-185. (2021: 0.267 - SJR, Q3 - SJR). ISSN 1997-1397. Dostupné na: https://doi.org/10.17516/1997-1397-2022-15-2-176-185 Type: ADEB
  • FEČKAN, Michal - DANCA, Marius-F.**. Stability, Periodicity, and Related Problems in Fractional-Order Systems : Editorial. In Mathematics, 2022, vol. 10, art. no. 2040. (2021: 2.592 - IF, Q1 - JCR, 0.538 - SJR, Q2 - SJR). ISSN 2227-7390. Dostupné na: https://doi.org/10.3390/math10122040 Type: GII
  • GUAN, Yi - FEČKAN, Michal - WANG, JinRong. Explicit solution of atmospheric Ekman flows with some types of Eddy viscosity. In Monatshefte für Mathematik, 2022, vol. 197, p. 71-84. (2021: 0.901 - IF, Q3 - JCR, 0.607 - SJR, Q2 - SJR). ISSN 0026-9255. Dostupné na: https://doi.org/10.1007/s00605-021-01551-7 Type: ADCA
  • CHEN, Dan - FEČKAN, Michal - WANG, JinRong. On the Stability of Linear Quaternion-Valued Differential Equations. In Qualitative Theory of Dynamical Systems, 2022, vol. 21, no. 1, art. no. 9, p. 1-17. (2021: 0.931 - IF, Q3 - JCR, 0.358 - SJR, Q3 - SJR). ISSN 1575-5460. Dostupné na: https://doi.org/10.1007/s12346-021-00540-3 Type: ADCA
  • CHEN, Dan - FEČKAN, Michal - WANG, JinRong. Investigation of Controllability and Observability for Linear Quaternion-Valued Systems from Its Complex-Valued Systems. In Qualitative Theory of Dynamical Systems, 2022, vol. 21, art. nr. 66. (2021: 0.931 - IF, Q3 - JCR, 0.358 - SJR, Q3 - SJR). ISSN 1575-5460. Dostupné na: https://doi.org/10.1007/s12346-022-00599-6 Type: ADCA
  • CHEN, Dan - FEČKAN, Michal - WANG, JinRong**. Linear quaternion-valued difference equations: Representation of solutions, controllability, and observability. In Journal of Mathematical Physics, 2022, vol. 63, art. nr. 112701. (2021: 1.469 - IF, Q3 - JCR, 0.606 - SJR, Q2 - SJR). ISSN 0022-2488. Dostupné na: https://doi.org/10.1063/5.0100608 Type: ADCA
  • LASSOUED, Dhaou - FEČKAN, Michal**. Boundedness and Almost Periodicity of Solutions of Linear Differential Systems. In Mathematica Slovaca, 2022, vol. 72, no. 5, p. 1203-1214. (2021: 0.996 - IF, Q2 - JCR, 0.432 - SJR, Q2 - SJR). ISSN 0139-9918. Dostupné na: https://doi.org/10.1515/ms-2022-0082 Type: ADNA
  • LI, Qixiang - FEČKAN, Michal - WANG, JinRong. Monotonicity of horizontal fluid velocity and pressure gradient distribution beneath equatorial Stokes waves. In Monatshefte für Mathematik, 2022, vol. 198, no. 4, p. 805-817. (2021: 0.901 - IF, Q3 - JCR, 0.607 - SJR, Q2 - SJR). ISSN 0026-9255. Dostupné na: https://doi.org/10.1007/s00605-022-01684-3 Type: ADCA
  • LIU, Kui - FEČKAN, Michal - O´REGAN, Donal - WANG, JinRong. (ω, c)-periodic solutions for time-varying non-instantaneous impulsive differential systems. In Applicable Analysis, 2022, vol. 101, no. 15, p. 5469-5489. (2021: 1.278 - IF, Q3 - JCR, 0.548 - SJR, Q2 - SJR). ISSN 0003-6811. Dostupné na: https://doi.org/10.1080/00036811.2021.1895123 Type: ADCA
  • LIU, Kui - FEČKAN, Michal - WANG, JinRong. A Class of (ω, T)-Periodic Solutions for Impulsive Evolution Equations of Sobolev Type. In Bulletin of the Iranian Mathematical Society, 2022, vol. 48, p. 2743-2763. (2021: 0.776 - IF, Q3 - JCR). ISSN 1735-8515. Dostupné na: https://doi.org/10.1007/s41980-021-00666-9 Type: ADMA
  • LIU, Rui - FEČKAN, Michal - WANG, JinRong - O´REGAN, Donal. Ulam type stability for first-order linear and nonlinear impulsive fuzzy differential equations. In International Journal of Computer Mathematics, 2022, vol. 99, no. 6, p. 1281-1303. (2021: 1.750 - IF, Q2 - JCR, 0.519 - SJR, Q2 - SJR). ISSN 0020-7160. Dostupné na: https://doi.org/10.1080/00207160.2021.1967940 Type: ADCA
  • LIU, Rui - FEČKAN, Michal - O´REGAN, Donal - WANG, JinRong. Controllability Results for First Order Linear Fuzzy Differential Systems. In Mathematics, 2022, vol. 10, art. nr. 1193. (2021: 2.592 - IF, Q1 - JCR, 0.538 - SJR, Q2 - SJR). ISSN 2227-7390. Dostupné na: https://doi.org/10.3390/math10071193 Type: ADCA
  • LIU, Rui - FEČKAN, Michal** - O´REGAN, Donal - WANG, JinRong. Controllability Results for First Order Impulsive Fuzzy Differential Systems. In Axioms, 2022, vol. 11, art. no. 471. (2021: 1.824 - IF, Q2 - JCR, 0.441 - SJR, Q3 - SJR). ISSN 2075-1680. Dostupné na: https://doi.org/10.3390/axioms11090471 Type: ADCA
  • LUO, Mei - FEČKAN, Michal - WANG, JinRong** - O´REGAN, Donal. g-Expectation for Conformable Backward Stochastic Differential Equations. In Axioms, 2022, vol. 11, no. 2, art. no. 75. (2021: 1.824 - IF, Q2 - JCR, 0.441 - SJR, Q3 - SJR). ISSN 2075-1680. Dostupné na: https://doi.org/10.3390/axioms11020075 Type: ADCA
  • MIAO, Fahe - FEČKAN, Michal - WANG, JinRong. Constant vorticity water flows in the modified equatiorial β-plane approximation. In Monatshefte für Mathematik, 2022, vol. 197, p. 517-527. (2021: 0.901 - IF, Q3 - JCR, 0.607 - SJR, Q2 - SJR). ISSN 0026-9255. Dostupné na: https://doi.org/10.1007/s00605-021-01571-3 Type: ADCA
  • MIAO, Fahe - FEČKAN, Michal - WANG, JinRong. Exact solution and instability for geophysical edge waves. In Communications on Pure and Applied Analysis, 2022, vol. 21, no. 7, p. 2447-2461. (2021: 1.273 - IF, Q2 - JCR, 0.792 - SJR, Q2 - SJR). ISSN 1534-0392. Dostupné na: https://doi.org/10.3934/cpaa.2022067 Type: ADCA
  • QIU, Wanzheng - FEČKAN, Michal - O´REGAN, Donal - WANG, JinRong. Convergence Analysis for Iterative Learning Control of Conformable Impulsive Differential Equations. In Bulletin of the Iranian Mathematical Society, 2022, vol. 48, p. 193-212. (2021: 0.776 - IF, Q3 - JCR). ISSN 1735-8515. Dostupné na: https://doi.org/10.1007/s41980-020-00510-6 Type: ADMA
  • SATHIYARAJ, T. - FEČKAN, Michal - WANG, JinRong**. Synchronization of Fractional Stochastic Chaotic Systems via Mittag-Leffler Function. In Fractal and Fractional, 2022, vol. 6, art. nr. 192. (2021: 3.577 - IF, Q1 - JCR, 0.644 - SJR, Q2 - SJR). (2022 - WOS, SCOPUS). ISSN 2504-3110. Dostupné na: https://doi.org/10.3390/fractalfract6040192 Type: ADCA
  • WANG, JinRong - FEČKAN, Michal** - GUAN, Yi. Constant Vorticity Atmospheric Ekman Flows in the f-Plane Approximation. In Discrete and Continuous Dynamical Systems - Series B, 2022, vol. 27, no. 11, p. 6619-6630. (2021: 1.497 - IF, Q2 - JCR, 0.732 - SJR, Q2 - SJR). ISSN 1531-3492. Dostupné na: https://doi.org/10.3934/dcdsb.2022012 Type: ADCA
  • WANG, JinRong - FEČKAN, Michal - GUAN, Yi. Constant Vorticity Ekman Flows in the β-Plane Approximation. In Journal of Mathematical Fluid Mechanics, 2021, vol. 23, art. nr. 85. (2020: 1.298 - IF, Q3 - JCR, 1.004 - SJR, Q1 - SJR, karentované - CCC). (2021 - Current Contents). ISSN 1422-6928. Dostupné na: https://doi.org/10.1007/s00021-021-00612-z Type: ADCA
  • XIAO, Guanli - FEČKAN, Michal - WANG, JinRong**. On the averaging principle for stochastic differential equations involving Caputo fractional derivative. In Chaos, 2022, vol. 32, art. nr. 101105. (2021: 3.741 - IF, Q1 - JCR, 1.009 - SJR, Q1 - SJR). ISSN 1054-1500. Dostupné na: https://doi.org/10.1063/5.0108050 Type: ADCA
  • YANG, Taoyu - FEČKAN, Michal - WANG, JinRong**. Atmospheric Ekman Flows with Uniform Density in Ellipsoidal Coordinates: Explicit Solution and Dynamical Properties. In Journal of Geometric Mechanics, 2022, vol. 14, no. 3, p. 473-490. (2021: 0.737 - IF, Q4 - JCR, 0.260 - SJR, Q3 - SJR). ISSN 1941-4889. Dostupné na: https://doi.org/10.3934/jgm.2022015 Type: ADMA
  • YOU, Zhongli - FEČKAN, Michal - WANG, JinRong - O´REGAN, Donal. Relative controllability of impulsive multi-delay differential systems. In Nonlinear Analysis : Modelling and Control, 2022, vol. 27, no. 1, p. 70-90. (2021: 2.217 - IF, Q1 - JCR, 0.602 - SJR, Q2 - SJR). ISSN 1392-5113. Dostupné na: https://doi.org/10.15388/namc.2022.27.24623 Type: ADMA
  • ZHANG, Wenlin - FEČKAN, Michal - WANG, JinRong**. The Existence of Weak Solutions for the Vorticity Equation Related to the Stratosphere in a Rotating Spherical Coordinate System. In Axioms, 2022, vol. 11, art. no. 347. (2021: 1.824 - IF, Q2 - JCR, 0.441 - SJR, Q3 - SJR). ISSN 2075-1680. Dostupné na: https://doi.org/10.3390/axioms11070347 Type: ADCA
Citation, reviews:
1.1 Citations in foreign publications registered in citation indexes Web of Science Core Collection
1.2 Citations in foreign publications registered in Scopus
2.1 Citations in domestic publications registered in citation indexes Web of Science Core Collection
2.2 Citations in domestic publications registered in Scopus
*3 Citations in foreign publications not registered in citation indexes
3.1 Citations in foreign publications not registered in citation indexes
3.2 Citations in foreign publications registered in scientific citation databases other than Web of Science Core Collection or Scopus
*4 Citations in domestic publications not registered in citation indexes
4.1 Citations in domestic publications not registered in citation indexes
4.2 Citations in domestic publications registered in scientific citation databases other than Web of Science Core Collection or Scopus
5 Reviews in foreign publications
6 Reviews in domestic publications
7 Art critiques – foreign
8 Art critiques – domestic
9 Reproductions of artistic works of the author in foreign publications or media
*9 Citations in foreign publications registered in scientific citation databases other than Web of Science Core Collection or Scopus
10 Reproductions of artistic works of the author in domestic publications or media
*10 Citations in domestic publications registered in scientific citation databases other than Web of Science Core Collection or Scopus